Sinemet side effects


#1

Hi All

Long time since I last posted but I am having problems and need help.

Three weeks ago taken off pramipezole and started using transdermal patch, three days ago sinemet was added.

Today uncontrollable movement in left arm, struggling to lift left foot, fallen once, nearly fell another two times.

Since starting Sinemet my symptoms have got considerably worse.

My PD Nurse is on holiday and I have to get an emergency appointment with doc tomorrow.

I am scared whats happening, I have never been this bad.  Anyone else been through this? Have advice?

Wallaby


#2

Hi Wallaby,
I do not know how much Sinemet you started on, but maybe that could be too much/ too soon\ ?
I presume that by “transdermal patch” you mean the Rotigotine patch ? Did you feel fine on this? If this is so, why not leave the Sinemet until you really need it. I have been on Sinemet for more than 10 years with only minor discomfort. Parkinson drugs are given to relieve the unpleasant symptoms of the disease. The drugs themselves should certainly not make it worse and, remember, they won’t cure it.The difficulty about this disease is that the only advice a fellow sufferer can give you is try this or try that , becuase it helped (them) me but what treatment worked for me, there is no guarantee the same treatment will help you… As our PD symptoms vary, so does the treatment … It is a question of trial and error. .
Best wishes and good luck with your appointment , Catha .